Header

UZH-Logo

Maintenance Infos

Bounded geodesics in rank-1 locally symmetric spaces


Aravinda, C S; Leuzinger, Enrico (1995). Bounded geodesics in rank-1 locally symmetric spaces. Ergodic Theory and Dynamical Systems, 15(5):813-820.

Abstract

Let M be a rank 1 locally symmetric space of finite Riemannian volume. It is proved that the set of unit vectors on a non-constant C1 curve in the unit tangent sphere at a point p M for which the corresponding geodesic is bounded (relatively compact) in M, is a set of Hausdorff dimension 1

Abstract

Let M be a rank 1 locally symmetric space of finite Riemannian volume. It is proved that the set of unit vectors on a non-constant C1 curve in the unit tangent sphere at a point p M for which the corresponding geodesic is bounded (relatively compact) in M, is a set of Hausdorff dimension 1

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

21 downloads since deposited on 10 Oct 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:1 October 1995
Deposited On:10 Oct 2018 14:49
Last Modified:15 Apr 2021 14:47
Publisher:Cambridge University Press
ISSN:0143-3857
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s0143385700009640

Download

Green Open Access

Download PDF  'Bounded geodesics in rank-1 locally symmetric spaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 410kB
View at publisher